# SDR HEEA0013681

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 212070160007
- Condition: Stuck
- Location: Torquemeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR NEEDLE STUCK AT ZERO.
